# SDR AALA202502024751

- Difficulty date: February 1, 2025
- Submitted: February 2, 2025
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 31,126 hours, 12,822 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Actuator
- Part number: 1809A000001
- Part serial: 1809A00IN008808
- Condition: Seized
- Location: Zone 100
- Part time: 31,125 hours, 12,822 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON FLIGHT DECK STRONG SMELL OF BURNING RUBBER OR BURNING PLASTIC OCCURRED ON FINAL APPROACH AND CONTINUED UNTIL GATE ARRIVAL. FLIGHT ATTENDANTS REPORTED SAME SMELL THROUGHOUT CABIN. MAINTENANCE FOUND AIR PACK 1 FAULT MESSAGE DUE TO THE LEFT HAND PACK INLET AIR ACTUATOR SEIZING AND WAS DETERMINED TO BE THE CAUSE OF THE ODOR. MAINTENANCE REPLACED THE ACTUATOR PER AMM 21-61-51 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL TEST WITH NO ODORS NOTED.
